James Thompson

James Thompson

Postdoctoral researcher

Faculty or Centre Faculty of Science, Technology and Communication
Research Unit RU Mathematics
Postal Address Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Campus Office MNO, E05 0515-140
Email
Telephone (+352) 46 66 44 5867
Fax (+352) 46 66 44 35867
powered by
orbilu.uni.lu

2019

Full Text
See detailDerivative and divergence formulae for diffusion semigroups
Thalmaier, Anton; Thompson, James

in Annals of Probability (2019), 47(2), 743-773

Top of Page

2018

Full Text
See detailUniform gradient estimates on manifolds with a boundary and applications
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

in Analysis and Mathematical Physics (2018), 8(4), 571-588

Full Text
See detailFunctional inequalities on manifolds with non-convex boundary
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

in Science China Mathematics (2018), 61(8), 1421-1436

Full Text
See detailQuantitative C1-estimates by Bismut formulae
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

in Journal of Mathematical Analysis and Applications (2018), 465(2), 803-813

Full Text
See detailFirst Order Feynman-Kac Formula
Li, Xue-Mei; Thompson, James

in Stochastic Processes & Their Applications (2018)

Full Text
See detailFunctional inequalities for Feynman-Kac semigroups
Thompson, James

E-print/Working paper (2018)

Full Text
See detailDerivatives of Feynman-Kac Semigroups
Thompson, James

in Journal of Theoretical Probability (2018)

Top of Page

2017

Full Text
See detailBrownian bridges to submanifolds
Thompson, James

in Potential Analysis (2017)

Top of Page

2016

Full Text
See detailBrownian motion and the distance to a submanifold
Thompson, James

in Potential Analysis (2016)

Top of Page